# SDR AALA200802645

- Difficulty date: October 2, 2008
- Submitted: November 1, 2008
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 69,155 hours, 30,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUB FLOOR INBOARD OF FORWARD SERVICE DOOR.  AREA OF DISCREPANCY IS 10 INCHES BY 10 INCHES.  REMOVED DAMAGE AND INSTALLED DOUBLER IN ACCORDANCE WITH AARD 53 20 00 16.
